# SDR 9904322717

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MECHANICAL DAMAGE ON UPPER INBOARD FLANGE OF THE LONGITUDINAL FLOORBEAM FS 767, WL 208, LBL 45.5.  REPAIRED PER EA 27-170698.
